# SDR DALA2023060504496

- Difficulty date: May 31, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N939DG
- Make and model: Boeing 737-9
- Aircraft serial: 38684
- Aircraft time: 21,728 hours, 15,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2793411) FLOOR STRUCTURE BEAM @ STA 947 HAS SEVERAL AREAS OF CORROSION FROM LBL25 - RBL25, WL210. REMOVED DAMAGE AND REPAIRED IAW B737 SRM 53-00-51-2R-1.
